# SDR SWIA2019121746897

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS DOOR CUT-OUT AFT SRUCTURE IS CORRODED  FRAME "ANGLE. FLAGGED" (C-CHECK) RO 12/13/2019  REMOVED CORROSION FROM AVIONICS CUT-OUT AFT STRUCTURE ANGLE AT FS394.00 REF SRM.  FOUND TO BE OUT OF LIMITS REF SRM. MEASURED THICKNESS ..042. ORIGINAL THICKNESS .050 REF SRM. MATERAL LOSS .008 MAX ALLOWED .005. COMPLIED WITH ALL STEPS OF REO. LEAK CHECK GOOD
